Open Access

On the heat equation with positive generalized stochastic process potential


Full Text

Coming Soon.





Article Information

TitleOn the heat equation with positive generalized stochastic process potential
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 54-63
MathSciNet MR2092533
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Habib Ouerdiane and José Luis Silva, On the heat equation with positive generalized stochastic process potential, Methods Funct. Anal. Topology 10 (2004), no. 3, 54-63.


BibTex

@article {MFAT273,
    AUTHOR = {Ouerdiane, Habib and Silva, José Luis},
     TITLE = {On the heat equation with positive generalized stochastic process potential},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {54-63},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=273},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues